RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 135, Number 2, Pages 303–314 (Mi tmf181)  

This article is cited in 3 scientific papers (total in 3 papers)

Vortices in a Gas of Hard Spheres

V. D. Gordevskii

V. N. Karazin Kharkiv National University

Abstract: We approximately describe the transition regime between two vortex-type flows in a gas of hard spheres. Such flows rotate as solid bodies about their axes, which in turn move translationally with arbitrary linear velocities. We study the asymptotic behavior of the integral norm of the discrepancy between the two sides of the Boltzmann equation under a special choice of hydrodynamic parameters of the distribution.

Keywords: hard spheres, Boltzmann equation, vortex-type flows

DOI: https://doi.org/10.4213/tmf181

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 135:2, 704–713

Bibliographic databases:

Received: 15.03.2002
Revised: 05.08.2002

Citation: V. D. Gordevskii, “Vortices in a Gas of Hard Spheres”, TMF, 135:2 (2003), 303–314; Theoret. and Math. Phys., 135:2 (2003), 704–713

Citation in format AMSBIB
\Bibitem{Gor03}
\by V.~D.~Gordevskii
\paper Vortices in a Gas of Hard Spheres
\jour TMF
\yr 2003
\vol 135
\issue 2
\pages 303--314
\mathnet{http://mi.mathnet.ru/tmf181}
\crossref{https://doi.org/10.4213/tmf181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2008767}
\zmath{https://zbmath.org/?q=an:1178.82064}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 135
\issue 2
\pages 704--713
\crossref{https://doi.org/10.1023/A:1023678701199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183468400010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf181
  • https://doi.org/10.4213/tmf181
  • http://mi.mathnet.ru/eng/tmf/v135/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chu, ZKH, “Transport of rarefied gases inside a vortex tube induced by a surface wave”, Zeitschrift fur Angewandte Mathematik und Physik, 57:3 (2006), 433  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. V. D. Gordevskii, “Rotating flows with acceleration and compaction in the model of hard spheres”, Theoret. and Math. Phys., 161:2 (2009), 1558–1566  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. D. Gordevskii, E. S. Sazonova, “Continuum analogue of bimodal distributions”, Theoret. and Math. Phys., 171:3 (2012), 839–847  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:82
    References:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019